MathSciNet Relay Station
MathSciNet bibliographic data
MR2053888 47B48 (46L05 47B47)
Park, Chun-Gil Lie $\ast$-homomorphisms between Lie $C^\ast$-algebras and Lie $\ast$-derivations on Lie $C^\ast$-algebras. J. Math. Anal. Appl. 293 (2004), no. 2, 419–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement